# SDR ASOA04773

- Difficulty date: September 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 601R3189103
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE OR OUTSIDE.  MAINTENANCE ADJUSTED THE LOCK MECHANISM ROD ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
